# SDR ASMF200412004

- Difficulty date: December 17, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 58,523 hours, 43,905 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AS A CONSEQUENCE OF PRESSURIZATION FAILED.  CAPTAIN REPORTED THAT DURING FLIGHT AT 35000 FEET, CABIN PRESSURE INCREASED AND DECREASED 500 FEET, AFTER THAT CONDITION WAS SELECTED PRIMARY AND SECONDARY SYSTEM AND AFTER 10 MINUTES PRESSURE WAS LOST AND "CABIN ALT" LIGHT TURNED ON.  CONTROLLERS WERE CHECKED AND FAIL WAS DETECTED ON CONTROLLER NR 2 AND PRESSURE VALVES WERE DETECTED DIRTY.  PRESSURE VALVES WERE CLEANED AND TESTED IAW MM 21-32-5, ALL CORRECT.  DURING OVERNIGHT SERVICE, CABIN PRESSURE CONTROLLERS NO. 1 AND 2, AND PRESSURE VALVES, WERE TESTED IAW MM 21-32-00, ALL CORRECT.
